Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Borel $ \sigma $-field and the Baire property


Author: John C. Morgan
Journal: Proc. Amer. Math. Soc. 90 (1984), 250-252
MSC: Primary 28A05; Secondary 04A15, 26A21, 54A05, 54E52
DOI: https://doi.org/10.1090/S0002-9939-1984-0727243-2
MathSciNet review: 727243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There is no category base for which the $ \sigma $-field of sets with the Baire property coincides with the $ \sigma $-field of linear Borel sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 04A15, 26A21, 54A05, 54E52

Retrieve articles in all journals with MSC: 28A05, 04A15, 26A21, 54A05, 54E52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727243-2
Keywords: Borel sets, category base, Baire category, Baire property
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society